MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM PRESSURE SENSOR ASSEMBLY - 2.0M

SPECTRUM MEDICAL LTD QUANTUM PRESSURE SENSOR ASSEMBLY - 2.0M
Model Number QPR6
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation ongoing in order to identify the root cause of the reported issue.Further details will be discussed in a follow-up report.
 
Event or Problem Description
During the case, the pressure sensor used for the stop and max pressure of the arterial pump stopped.The perfusionist used the hand crank until the pressure sensor was deactivated and the pump could be started.Hand cranking lasted 2-3 minutes max.No harm occurred for the patient.
 
Additional Manufacturer Narrative
The faulty sensor, before this issue, never required maintenance and has not had any problems in the past.The analysis performed after the return of the device confirmed the reading value greater than >800mmhg.During inspection, has been found a visual damage on the sensor, hole in the pad sensor and a crack close to the pad.The cause of the broken pad was probably due to accidental damage by the user.
 
Event or Problem Description
During the case the pressure sensor read pressure values higher than 800 mmhg and as a consequence, the arterial pump stopped.The perfusionist used the hand crank until the pressure sensor was deactivated and the pump could be started.Handcranking lasted 2-3 minutes max.The case has been completed without any issue for the patient.

Brand Name
QUANTUM PRESSURE SENSOR ASSEMBLY - 2.0M
Common Device Name
PRESSURE SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key24697128
Report Number3006073153-2026-00099
Device Sequence Number15979884
Product Code DRY
UDI-Device Identifier05060434423306
UDI-Public05060434423306
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQPR6
Device Catalogue Number51-000139-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown